header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar
Vikas Sharma
, School of Mathematics
Thapar University Patiala.

Contact Information:


Publications with Thapar University Affiliation by Vikas Sharma

2014 (1)2012 (2)All

Journal Publication(s):
  1. Vikas Sharma, Dahiya K., Verma V. (2014) A class of integer linear fractional bilevel programming problems. Optimization, Vol. 63 Iss. 10 pp. 1565-1581. [IF2015: 0.822]
  2. Vikas Sharma (2012) Multiobjective integer nonlinear fractional programming problem: A cutting plane approach. OPSEARCH, Vol. 49 Iss. 2 pp. 133-153
  3. Dahiya K., Vikas Sharma, Verma V. (2012) An iterative algorithm for a class of nonlinear integer bilevel programming problems with box constraints. Asian-European Journal of Mathematics, Vol. 5 Iss. 3 pp. -